Prescription medicine, allegires

Patient

Q: My grandma was just prescribed to take diazepam 2mg, and since she has take some, she has a itch, should i call her doctor?

Doctor

A:   I would advise that your grandma speak to her doctor. It is important to rule out itching as an allergic reaction due to  diazepam. Other symptoms may include rash, difficulty breathing and swelling of the mouth, face, lips, or tongue.

Comments / Follow Ups

Guest: Dear Dr,
I am using fexofenadine 180 for urticaria allergies. Is it fine to use perfectil along with this tablet?

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews